#1 YouTube Downloader
12160 Social Network
This feature length documentary about medical madness, cloaked in bioterrorism preparedness, will awaken the brain dead. It exposes health officials, directe...
Join 12160 Social Network
Cumadin Killed A really good friend of mine. He had a pulmonary embolism asked for help and suddenly passed!
Doctors have tried to get me to take medications that have side effects identical to the symptoms I'm trying to get rid of. Needless to say I rejected their prescriptions. Naturopathy is the way to go for a great many diseases, except maybe not for cancers.
I don't trust the medical profession or the government protocol which has nullified Doctor's education and training!
You have to be your own advocate and research their diagnoses, prescribed medications, and reputations. Fortunately the internet enables us to do these things.
The AHCA has made all medical care much more expensive because there are more people getting their hands on a piece of the pie/lie.
Big pharma is in bed with Hilary and i personally know they intend to annihilate masses of elders using "medications" such as warfarin and cumadin. only to name two i know they will be using.. they attempted to tell a family member that they had PE. where they never ran a test to confirm it placed her on medication.. I explained to them that they didnt prove anything prior to putting you on it... stop taking it.. since then they have been taking nattokinaise and doing very well where while on the doctor prescribed medication she was doing much worse. we no longer attend this physician and are very cautious about what she is being told.
Welcome to12160 Social Network
Sign Upor Sign In
Or sign in with:
Save BIG on your monthly Mobile Cell phone bill
Mention Joe Rogan --Get a $25 Credit Discount!
Emigrate While You Still Can! Learn More.
Please remember this website is supported by your donations...
>>>back up site 12160info.lefora.com
DMCA / Report an Issue
© 2018 Created by truth.
Report an Issue |
Terms of Service
Please check your browser settings or contact your system administrator.